# SDR SWAA2021120740229

- Difficulty date: November 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK LEADING EDGE RIB STA 105.26 AT RT HORIZONTAL STABILIZER ; 2021-511889 / [01] TOOL USED RADIUS GAGE P/N:S167C S/N:AE-27601 DUE DATE:16-JUL-22; [02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22.; [03] REPLACED LEADING EDGE RIB STA 105.26 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING #186A1304 REV : - . SEE INDIVIDUAL SIGN OFF BELOW; [04] REPLACED LEADING EDGE RIB STA 105.26 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING #186A1304 REV : - . SEE INDIVIDUAL SIGNOFF BELOW RII.
